SMITH & NEPHEW, INC. FST FIX FLX REV CRVD INSRTR BNDR CANN ST; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Back to Search Results |
| Catalog Number |
72205325 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Cartilage damage (4833)
| Date of Event |
06/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a patient complication related to a product problem with a smith+nephew device.The reported issue(s) relate to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that, during a meniscal repair surgery, after both the t implants of one (1) fast-fix flex were deployed, the suture snapped while tensioning, before the knot pusher/cutter was in the joint.The procedure was resumed, after a non-significant delay, with a change in surgical technique.A meniscectomy was done instead of a repair.No further complications were reported.